# SDR VTZA96383

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wow Switch
- Part number: ATG1350202
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6323 - IAD-RDU - RETURNED TO IAD AFTER THE FLIGHT CREW EXPERIENCED THE THAT THE LANDING GEAR WOULD NOT RETRACT WHEN THE GEAR HANDLE WAS SELECTED TO THE UP POSITION.  THE AIRCRAFT RETURNED TO IAD WHERE THE MAINTENANCE PERSONNEL TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE WEIGHT ON  ON WHEEL SWITCH (LT POSITION) WAS OUT OF ADJUSTMENT.  THE WOW SWITCH WAS PROPERLY ADJUSTED AND THE SYSTEM WAS FUNCTIONALLY CHECKED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
